# SDR SIMA20160526002

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 28,437 hours, 24,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST THREE FLOOR PROXIMITY STRIPS INOPERATIVE.  R & R NR 6 ELS INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
